CI²MA - Publicaciones | Prepublicaciones


Pre-Publicación 2009-17

Iuliu S. Pop, Florin A. Radu, Mauricio Sepúlveda, Octavio Vera:

Error estimates for the finite volume discretization for the porous medium equation

Abstract:

We analyze the convergence of a numerical scheme for a class of degenerate parabolic problems modelling reactions in porous media, and involving a nonlinear, possibly vanishing diffusion. The scheme involves the Kirchhoff transformation of the regularized nonlinearity, as well as an Euler implicit time stepping and triangle based finite volumes. We prove the convergence of the approach by giving error estimates in terms of the discretization and regularization parameter.

Descargar en formato PDF PDF

Esta prepublicacion dio origen a la(s) siguiente(s) publicación(es) definitiva(s):

Iuliu S. POP, Florin A. RADU, Mauricio SEPúLVEDA, Octavio VERA: Error estimates for the finite volume discretization for the porous medium equation. Journal of Computational and Applied Mathematics, vol. 234, 7, pp. 2135-2142, (2010)